# SDR CA960403102

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: EWB265
- Condition: Broken
- Location: Flap Spindle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FLAP SPINDLE BEARING AT #7 POSITION BROKEN. BOLT BROKEN IN TWO PLACES. HEAD AND NUT BROKEN OFF ALLOWING SPINDLE TO MOVE FREELY. REPLACED.
